ok, i have been on the pill dianette for 6 months now, i usually take the pills at the same time everyday although since i started uni in sept i am sometimes a couple of hours late in taking it. i havent had any problems since being on it and my period has always been regular during my 7 day break. me and my bf have been sleeping with each other for 3 months now without using condoms. i finished a pack of the pill last tuesday and still havent got my period. should i be worried or does this happen sometimes?
I have a question...
i dont know, sometimes you just get irregular periods while on the pill- what have your other periods been like? light/heavy? i know with my pill, my periods are very light and sometimes i dont get a period at all (only from time to time) in any case, you might want to make a checkup with your doctor or take a pregnancy test if your worried. taking the pill a couple of hours late shouldnt be a problem however, i think thats only risky if your on the mini pill which your not.
I agree. Call the doctor and/or take a pregnancy test, just to make sure before starting a new pack of pills.